# SDR DHL2003804553

- Difficulty date: February 3, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"A" CARGO DOOR LOWER EXT. SKIN SHOWS WEAR (FS.280.000-340.000)   PERFORMED MAJOR REPAIR IAW SRM52-1-0 PG. 1 , SRM51-9-0 FIG 68A, SRM 52-4-1 PG. 2 FIG. 1. REMOVED DAMAGED SKIN FROM "A" CARGO DOOR IAW SRM51-1-21 PG. 1 , SRM51-1-20D PG. 21.  FABRICATED  NEW SKIN (7075T6.050) IAW SRM 52-4-1 PG. 2 FIG 1 . CLEANED , TREATED AND PRIMED IAW SRM51-1-8B, INSTALLED NEW SKIN IAW SRM52-4-1 PG. 2 FIG.1 , SRM51-1-21 PG. 1 , SRM51-1-20D PG.9 , SRM51-1-15 PG. 1REFER TO N/R 0243 FOR "A" CARGO DOOR REMOVAL AND INSTALLATION.
